Almost sure limit points of lightly trimmed sums when the distribution function belongs to the domain of partial attraction of a positive semi-stable law

Vasudeva, R. and Srilakshminarayana, G. (2015) Almost sure limit points of lightly trimmed sums when the distribution function belongs to the domain of partial attraction of a positive semi-stable law. PROBABILITY AND MATHEMATICAL STATISTICS-POLAND, 35 (1). pp. 129-142. ISSN 0208-4147

[img] Text (Full Text)
SAT_2015_Vas.pdf - Published Version

Download (93kB)

Abstract

In this paper, we obtain the set of all almost sure limit points of lightly trimmed sums, properly normalized, when the underlying distribution function belongs to the domain of partial attraction of a semi-stable law supported on the positive half axis.

Item Type: Article
Subjects: E Mathematical Science > Statistics
Divisions: Department of > Statistics
Depositing User: Shrirekha N
Date Deposited: 18 Jun 2019 10:23
Last Modified: 18 Jun 2019 10:23
URI: http://eprints.uni-mysore.ac.in/id/eprint/3257

Actions (login required)

View Item View Item